# SDR GUUA09050701

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 21,583 hours, 36,428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9243 NAS/FLL, DURING FLIGHT LANDING GEAR RED UNSAFE LIGHT FLICKERED SEVERAL TIMES.  ADJUSTED LEFT LANDING GEAR UPLOCK SWITCH.  OPERATIONAL CHECK NORMAL.
